International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 32, Pages 2035-2052
Remarks on nonlinear biharmonic evolution equation of Kirchhoff
type in noncylindrical domain
1IM-GMA, Universidade Federal Fluminense, Niteri, RJ, Brazil
2Universidade Federal do Rio de Janeiro, IM, Rio de Janeiro, RJ, Brazil
Received 24 June 2002
Copyright © 2003 J. Límaco et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate a boundary value problem for a nonlinear evolution
biharmonic operator motivated by flexion of fully clamped beam in two different physical situations. In the first, the supports of the ends of the beam are fixed and in the second one, the supports of the ends of the beam have small displacements.